MathSciNet Relay Station
MathSciNet bibliographic data
MR752803 90C05 (68Q25)
Adler, Ilan; Megiddo, Nimrod; Todd, Michael J. New results on the average behavior of simplex algorithms. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 378–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement